Suivre
Jose A Langa
Jose A Langa
Department of Differential Equations and Numerical Analysis. Seville University
Adresse e-mail validée de us.es
Titre
Citée par
Citée par
Année
Attractors for infinite-dimensional non-autonomous dynamical systems
A Carvalho, JA Langa, J Robinson
Springer Science & Business Media, 2012
7162012
Flattening, squeezing and the existence of random attractors
PE Kloeden, JA Langa
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2007
2402007
On the upper semicontinuity of cocycle attractors for non-autonomous and random dynamical systems
T Caraballo, JA Langa
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS SERIES A 10, 491-514, 2003
1962003
Upper semicontinuity of attractors for small random perturbations of dynamical systems
T Caraballo, JA Langa, JC Robinson
Communications in partial differential equations 23 (9-10), 1557-1581, 1998
1771998
Pullback attractors of nonautonomous and stochastic multivalued dynamical systems
T Caraballo, JA Langa, VS Melnik, J Valero
Set-Valued Analysis 11, 153-201, 2003
1732003
Stability, instability, and bifurcation phenomena in non-autonomous differential equations
JA Langa, JC Robinson, A Suárez
Nonlinearity 15 (3), 887, 2002
1332002
A stochastic pitchfork bifurcation in a reaction-diffusion equation
T Caraballo, JA Langa, JC Robinson
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
1302001
Stability and random attractors for a reaction-diffusion equation with multiplicative noise
T Caraballo, JA Langa, JC Robinson
Discrete and Continuous Dynamical Systems 6 (4), 875-892, 2000
1022000
Existence of pullback attractors for pullback asymptotically compact processes
T Caraballo, AN Carvalho, JA Langa, F Rivero
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1967-1976, 2010
952010
An extension of the concept of gradient semigroups which is stable under perturbation
AN Carvalho, JA Langa
Journal of Differential Equations 246 (7), 2646-2668, 2009
912009
Characterization of non-autonomous attractors of a perturbed infinite-dimensional gradient system
AN Carvalho, JA Langa, JC Robinson, A Suárez
Journal of Differential Equations 236 (2), 570-603, 2007
892007
The exponential behaviour and stabilizability of stochastic 2D-Navier–Stokes equations
T Caraballo, JA Langa, T Taniguchi
Journal of Differential Equations 179 (2), 714-737, 2002
802002
Global attractors for multivalued random dynamical systems
T Caraballo, JA Langa, J Valero
Nonlinear Analysis-Theory Methods and Applications 48 (6), 805-830, 2002
742002
Attractors for differential equations with variable delays
T Caraballo, JA Langa, JC Robinson
Journal of Mathematical Analysis and Applications 260 (2), 421-438, 2001
742001
Measurability of random attractors for quasi strong-to-weak continuous random dynamical systems
H Cui, JA Langa, Y Li
Journal of Dynamics and Differential Equations 30, 1873-1898, 2018
712018
Stability of gradient semigroups under perturbations
ÉR Aragão-Costa, T Caraballo, AN Carvalho, JA Langa
Nonlinearity 24 (7), 2099, 2011
702011
Uniform attractors for non-autonomous random dynamical systems
H Cui, JA Langa
Journal of Differential Equations 263 (2), 1225-1268, 2017
662017
Pullback exponential attractors
JA Langa, A Miranville, J Real
Discrete and Continuous Dynamical Systems 26 (4), 1329-1357, 2009
642009
The effect of noise on the Chafee-Infante equation: a nonlinear case study
T Caraballo, H Crauel, J Langa, J Robinson
Proceedings of the American Mathematical Society 135 (2), 373-382, 2007
622007
Existence and regularity of the pressure for the stochastic Navier–Stokes equations
JA Langa, J Real, J Simon
Applied Mathematics and Optimization 48, 195-210, 2003
622003
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20